CureZone   Log On   Join
Re: Serotonin
 
Scarecrow Views: 2,255
Published: 8 years ago
 
This is a reply to # 2,161,147

Re: Serotonin


Next week I'm goin to see a psychiatrist. Also I am visiting a psychologist once a week. My problems has started after I quit taking antidepressants 3 years ago. That wasn't a smart decission. You have to know that each time you take any medicine, it provides you with vitamin, hormone whatever - in a unatural, increased amount. When you suddenly stop taking the drug - not decreasing the amount, just quitiing all of sudden - your body lacks of it, cause it runned on that fuel.

When you suddenly stop adding this fuel to your body, it goes insane. Like isotretinoin (accutane), when you stop taking it, your body gets less A vitamin / retinoids, it had. You get scalp inflammatoin, which I did have, because there's not enough amount of retinoids that could handle the oil production.

I think some bad stuff happened to me after I suddenly quit serotonin and I got prostate inlammation and fordyce spots almost at the same time. Next week I'm starting with antidepressants. I'll see if it'll change anything and I'll post about it. More to that - I do have depression, so serious I often barely get up to work. I can't even think straight these days.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

8.594 sec, (1)